|TDM for body weight
Jun 20, 2005
re: body weight and meds. My TDM (Therapeutic Drug Monitoring) showing my med levels were slightly low. Now I've upped meds slightly and go for another TDM in 2wks. If I lose weight will I be able to reduce meds again? Thanks, Scott
| Response from Dr. Young
Thanks for your post, Scott.
Here in the US, we don't routinely use TDM for HIV medications (though this is commonplace in Europe). My best guess is that if you lost significant weight that you might be able to reduce the dose of your medications, though I'd be using a repeat set of TDM to ascertain if this were the case. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Pain In Urethra After Fisting Worried I Have
- Rash After Licking Genital Worried I Have HIV
- White Bumps On Penis After Giving Oral Sex What Are The Chances Of HIV
- White Tongue After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Does Vicodin Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.